Ore extensions over Noetherian δ-rings

Smarti Gosani, V. K. Bhat

Abstract


Let R be a ring. Let σ be an automorphism of R such that aσ(a) ∈ P(R) implies a ∈ P(R) for a ∈ R and δ a σ-derivation of R such that aδ(a) ∈ P(R) implies a ∈ P(R), where P(R) denotes the prime radical of R. In this paper we show that if R is Noetherian ring such that σ(P) = P for all minimal prime ideal P of R, then R[x;σ,δ] is 2-primal.

Full Text: PDF

How to Cite this Article:

Smarti Gosani, V. K. Bhat, Ore extensions over Noetherian δ-rings, Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1180-1186

Copyright © 2013 Smarti Gosani, V. K. Bhat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS